# SDR DALA2025072805670

- Difficulty date: July 27, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 66,697 hours, 34,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 FWD FUSELAGE DAMAGE FR 1-4. CORRECTIVE ACTION: COMPLIED WITH ER/A 628044-14. (1108228).
